# SDR 97ZZZX5092

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N652MK
- Make and model: Rkwell NA26565
- Aircraft serial: 46536
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor Assy
- Part number: 165FE00503
- Condition: Failed
- Location: Hydraulic Pump
- Part time: 22 hours
- Component: Vickers, 939789
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

STRONG VIBRATION FELT IN AFT SECTION OF AIRCRAFT DURING FLIGHT.  HYDRAULIC SYSTEM PRESSURE COULD NOT BE MAINTAINED USING NR 1 HYDRAULIC PUMP.  NR 1 HYDRAULIC PUMP HAD FAILED.  FOUND METAL CONTAMINATION IN BOTH PRESSURE AND RETURN FILTERS, PUMP HAD BEEN MODIFIED AT TIME OF INSTALLATION BY C/W VICKERS SL -29-940070-1.  HYDRAULIC PUMP SENT TO MANUFACTURER FOR TEAR-DOWN.  AWAITING RESULTS AT THIS TIME.
